# SDR QXEA9600223

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - EMERGENCY EXIT SIGN ABOVE ROW 8 IS PARTIALLY ILLUMINATED.  SIGN AT ROW 8 REPLACED AND SIGN OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
